Hi, I'm on levora pill for almost 4 months now and I never had a problem with it till now.
Last August 16, I took my pill (my saturday sched pill) at 9 in the evening (my usual time) and at around 11, I threw up. I did some research and found out that it is considered a "missed pill". So, the next morning I decided to take a pill (which is the sunday sched pill on the 3rd week of the pack) to fill up the considered "missed pill" when I threw up. Later that night, at 9 PM, I started a new pack and took another pill (the 1st sunday pill from the new pack) and threw the rest of the pill from my last pack (it contains 6 active pills and placebo pills). I didn't skip any pill but it seems like I lack of 1 week of active pills and skipped my period because I started the new pill a week before my supposed to be period.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.